# SDR V0XD20211002003

- Difficulty date: September 29, 2021
- Submitted: October 2, 2021
- Operation: Air carrier
- Aircraft: N247LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15273
- Aircraft time: 18,862 hours, 14,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670316453
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS COMPARTMENT STRINGER 27 FROM FRAME 319 TO 333 IS CORRODED. CORRECTIVE ACTION: REMOVED AND REPLACED STRINGER 27(PN:) FROM F.S. 319 TO F.S. 333 IAW CRJ 900 SRM 51-42-06.
